# SDR ASAA0080638

- Difficulty date: October 9, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3753213
- Condition: Disconnected
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA PRIOR TO FLIGHT 571 THE L1 DOOR SLIDE LANYARD WAS FOUND TO BE DETACHED. RECLIPPED THE L1 DOOR LANYARD.
